# SDR AWXA9700362

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RIGHT HORIZONTAL STABILIZER OUTBOARD REAR SPAR ATTACH FITTING LUG CORRODED AT BOTTOM BOLT HOLE.  REMOVED AND REPLACED RT HORIZONTAL STABILIZER OUTBOARD REAR SPAR LUG AND REPAIRED LUG PER ER 2-53-11-13.  TCO-PAN-97-1172RR, B110-3.
